File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal reinsurance and dividend for a diffusion model with capital injection: variance premium principle

TitleOptimal reinsurance and dividend for a diffusion model with capital injection: variance premium principle
Authors
KeywordsCapital injection
Dividend optimization
HJB equation
Proportional cost
Proportional reinsurance
Issue Date2012
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ecmod
Citation
Economic Modelling, 2012, v. 29 n. 2, p. 198-207 How to Cite?
AbstractThis paper considers the optimal dividend problem with proportional reinsurance and capital injection for a large insurance portfolio. In particular, the reinsurance premium is assumed to be calculated via the variance principle instead of the expected value principle. Our objective is to maximize the expectation of the discounted dividend payments minus the discounted costs of capital injection. This optimization problem is studied in four cases depending on whether capital injection is allowed and whether there exist restrictions on dividend policies. In all cases, closed-form expressions for the value function and optimal dividend and reinsurance policies are obtained. From the results, we see that the optimal dividend distribution policy is of threshold type with a constant barrier, and that the optimal ceded proportion of risk exponentially decreases with the initial surplus and remains constant when the initial surplus exceeds the dividend barrier. Furthermore, we show that the optimization problem without capital injection is the limiting case of the one with capital injection when the proportional transaction cost goes to infinity. © 2011 Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/149148
ISSN
2015 Impact Factor: 0.997
2015 SCImago Journal Rankings: 0.815
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Men_HK
dc.contributor.authorYuen, KCen_HK
dc.date.accessioned2012-06-22T06:26:48Z-
dc.date.available2012-06-22T06:26:48Z-
dc.date.issued2012en_HK
dc.identifier.citationEconomic Modelling, 2012, v. 29 n. 2, p. 198-207en_HK
dc.identifier.issn0264-9993en_HK
dc.identifier.urihttp://hdl.handle.net/10722/149148-
dc.description.abstractThis paper considers the optimal dividend problem with proportional reinsurance and capital injection for a large insurance portfolio. In particular, the reinsurance premium is assumed to be calculated via the variance principle instead of the expected value principle. Our objective is to maximize the expectation of the discounted dividend payments minus the discounted costs of capital injection. This optimization problem is studied in four cases depending on whether capital injection is allowed and whether there exist restrictions on dividend policies. In all cases, closed-form expressions for the value function and optimal dividend and reinsurance policies are obtained. From the results, we see that the optimal dividend distribution policy is of threshold type with a constant barrier, and that the optimal ceded proportion of risk exponentially decreases with the initial surplus and remains constant when the initial surplus exceeds the dividend barrier. Furthermore, we show that the optimization problem without capital injection is the limiting case of the one with capital injection when the proportional transaction cost goes to infinity. © 2011 Elsevier B.V.en_HK
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ecmoden_HK
dc.relation.ispartofEconomic Modellingen_HK
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Economic Modelling. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economic Modelling, 2012, v. 29 n. 2, p. 198-207. DOI: 10.1016/j.econmod.2011.09.007-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectCapital injectionen_HK
dc.subjectDividend optimizationen_HK
dc.subjectHJB equationen_HK
dc.subjectProportional costen_HK
dc.subjectProportional reinsuranceen_HK
dc.titleOptimal reinsurance and dividend for a diffusion model with capital injection: variance premium principleen_HK
dc.typeArticleen_HK
dc.identifier.emailZhou, M: mzhou.act@gmail.comen_HK
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.econmod.2011.09.007en_HK
dc.identifier.scopuseid_2-s2.0-84856230248en_HK
dc.identifier.hkuros200374en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84856230248&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume29en_HK
dc.identifier.issue2en_HK
dc.identifier.spage198en_HK
dc.identifier.epage207en_HK
dc.identifier.isiWOS:000301395500012-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.scopusauthoridZhou, M=8889206800en_HK
dc.identifier.citeulike10108610-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats